# SDR IXXA0400033S

- Difficulty date: February 24, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION AFT PASSENGER DOOR RT UPPER JAMB CORNER WITH .5 INCH CRACK IN IT, STA 1660.000.  REPAIRS ARE ACCOMPLISHED BY PERFORMING MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 18, FABRICATED FILLER, DOUBLER, TRIPLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 11.  INSTALLED FILLER, DOUBLER & TRIPLER WITH NEW FASTENERS IAW DC8 SRM 53-2-0 FIG 18, DC8 SRM 51-1-20D PG 9.
